# SDR SWAA2020040134784

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,701 hours, 11,467 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: MX832180
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

A HYDRAULIC SYSTEM ENGINE DRIVEN PUMP LOW PRESSURE ILLUMINATED DURING CLIMB. A HYD. SYS. QTY INDICATED 105% UNTIL START OF DESCENT. A HYD. QTY. RAPIDLY DROPPED TO 20% AND HELD STEADY FOR REMAINDER OF FLIGHT. / FOUND UPPER CASE DRAIN LINE LOOSE FROM PYLON DISCONNECT REPLACED UPPER CASE DRAIN LINE. FURTHER TROUBLESHOOTING REVEALS EDP FAILURE AND CASE DRAIN FILTER CONTAMINATION ( NO METAL CONTAMINATION NOTED) PERFORMED 'A' HYD SYS FLUSH PER AMM 291-11 INSP. CASE DRAIN LINE HOSES QUICK DISCONNECTS CLEARED AND FLUSHED CASE DRAIN LINE R+R'D EDP PER AMM 29-11-11 PERFORMED ENG RUNS AND SYS FLUSH UNTIL CASE DRAIN FILTER SHOWED NO SIGNS OF CONTAIMINATION #1 EDP AND ISSUE # 2845728 CASE DRAIN SYS OPS AND LEAK CHECK NORMAL EV# E002506 POS 1 TAG 1057037 PN 849589 SN OFF MX832180 SN ON MX592479
